# SDR SWAA020521

- Difficulty date: March 7, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 45,414 hours, 43,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT SVC DOOR EMERGENCY EXIT LIGHT DIM.  RELAMPED EXIT LIGHT PER MM.
